# SDR FDEA201609073130

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 13,156 hours, 7,229 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Part number: 500A000003
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O, F
- Precautionary procedure: A

## Discrepancy

CONFIGURING FOR APPROACH, FLAPS STUCK AT ZERO.  CYCLED WITH NO HELP.  FLAPS UP LANDING.  SLATS MOVED NORMALLY.  FLIGHT DIVERTED.  INTERROGATION OF NR 1 SFCC SHOWS MAIN CONTROL VALVE FAULT.  NR 2 SFCC SHOWS SFCC FAILED.  RESET AND OPERATED ON GREEN SYS WITH NO SFCC  FAULTS.  REMOVED AND REPLACED SFCC'S 1 & 2 REF AMM 27-51-18-04.  SLAT FLAP BITE TEST IS NORMAL.  RAN ENGINES PER JRH AND FLAPS OPERATED NORMAL.  REF SDR GMM 12-7-600 NR 1 SFCC, P/N 49-095-05, S/N 1221 & NR 2 SFCC, P/N 49-095-05, S/N 639.  SEE WRI 27-50-8260 FOR  FLAP/EXT SOLENOID R&R.
